Vol. 11, No. 5 (2019), Journal of Mathematics Research



This work is licensed under a Creative Commons Attribution 4.0 License.

  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2020): 3.45

  • h-index (February 2019): 18
  • i10-index (February 2019): 48
  • h5-index (February 2019): 7
  • h5-median (February 2019): 10

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact